Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1505–1520 (Mi zvmmf1272)  

This article is cited in 1 scientific paper (total in 1 paper)

On the theory of necessary optimality conditions for a problem with distributed parameters

K. B. Mansimov

Institute of Information Technology, Azerbaijan National Academy of Sciences

Full text: PDF file (2097 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1429–1443

Bibliographic databases:
UDC: 517.977.56
MSC: Primary 49K20; Secondary 35B37, 49N60, 49K30, 93C20
Received: 05.03.1999
Revised: 11.05.2001

Citation: K. B. Mansimov, “On the theory of necessary optimality conditions for a problem with distributed parameters”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1505–1520; Comput. Math. Math. Phys., 41:10 (2001), 1429–1443

Citation in format AMSBIB
\Bibitem{Man01}
\by K.~B.~Mansimov
\paper On the theory of necessary optimality conditions for a problem with distributed parameters
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1505--1520
\mathnet{http://mi.mathnet.ru/zvmmf1272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882265}
\zmath{https://zbmath.org/?q=an:1030.49025}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1429--1443


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1272
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mansimov K.B., Suleymanova Sh.Sh., “To the Optimality of Singular Controls in the Classical Sense in One Problem of Optimal Control of Systems With Variable Structure”, Int. J. Geotech. Earthq., 2018, no. 44, 10–24  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:311
    Full text:143
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022